Hiroshima Mathematical Journal

A splitting theorem for rank two vector bundles on projective spaces in positive characteristic

Hideyasu Sumihiro and Shigehiro Tagami

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 31, Number 1 (2001), 51-57.

Dates
First available in Project Euclid: 28 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1151511147

Digital Object Identifier
doi:10.32917/hmj/1151511147

Mathematical Reviews number (MathSciNet)
MR1820694

Zentralblatt MATH identifier
1064.14044

Subjects
Primary: 14J60: Vector bundles on surfaces and higher-dimensional varieties, and their moduli [See also 14D20, 14F05, 32Lxx]

Citation

Sumihiro, Hideyasu; Tagami, Shigehiro. A splitting theorem for rank two vector bundles on projective spaces in positive characteristic. Hiroshima Math. J. 31 (2001), no. 1, 51--57. doi:10.32917/hmj/1151511147. https://projecteuclid.org/euclid.hmj/1151511147


Export citation